# SDR UALA2009082402621

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 77,895 hours, 9,410 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Control Panel
- Part number: G3060
- Condition: Faulty
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U-D LT DOOR AREA EVAC PANEL LIGHT NOT FLASHING.  REPLACED WITH SERVICEABLE PANEL AND OPERATIONAL CHECKED GOOD.
